# SDR AALA201908169062

- Difficulty date: August 15, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 26,717 hours, 2,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: SEAT 7D AFT EMERGENCY EXIT LIGHT LENS MISSING. REMOVED AND REPLACED SEAT 7D EMERGENCY EXIT LIGHT ASSY AND PERFORMED TEST IAW AMM 33-51-05-960-802. OPS OK.
